# SDR IPXA09556542

- Difficulty date: June 19, 2009
- Submitted: July 3, 2009
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 18,075 hours, 11,252 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 WHILE WORKING RT HORIZ UPPER SKIN DENT EVALUATIONS FOUND DENT 7 INCHES FROM L/E PANEL AND 14 INCHES FROM FUSELAGE OUT OF LIMITS.  INVESTIGATED DENT, MEASURED, UT TESTED AND HFEC INSPECTED, PREPARED AREA, POTTED DENT, SANDED AND PREPARED AREA, FABRICATED DOUBLER.  INSTALLED DOUBLER AND CURED AND REFINISHED REPAIR AREA PER B757-5510-34097-A.
